# SDR DALA2018103106372

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 55,112 hours, 18,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5813, L/P 5082100) EMERGENCY LIGHT ABOVE 3L INOP DURING TEST. R/R BATTERY PACK PER AMM 33-51. OPS OK. OK FOR SVC.
